On the completeness of the set of resonance states for a system of differential equations
Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1272-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_6_a5,
author = {B. S. Pavlov},
title = {On the completeness of the set of resonance states for a system of differential equations},
journal = {Doklady Akademii Nauk},
pages = {1272--1275},
year = {1971},
volume = {196},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a5/}
}
B. S. Pavlov. On the completeness of the set of resonance states for a system of differential equations. Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1272-1275. http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a5/